Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 14, NWS Springfield, MO

March 27, 2014Barry County, Lawrence County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 27, 2014, 6:57 PM CDT for Barry County, Lawrence County, Missouri. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 27, 2014, 6:57 PM CDT (23:57 UTC)
Expired
Mar 27, 2014, 7:30 PM CDT
In force
33 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Barry County, MO, Lawrence County, MO

The radar

The Springfield radar (KSGF), 57 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 27, 7:07 PM CDTHAIL 0.884 Sse Monett, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 27, 12:54 PM CDTTornado WatchSPC7 hr
Mar 27, 4:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 12.0 hours before the alert went out and 7 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 688 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
688 m²/s²
0-3 km storm-relative helicity
699 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

817 
WUUS53 KSGF 272357
SVRSGF
MOC009-109-280030-
/O.NEW.KSGF.SV.W.0014.140327T2357Z-140328T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT THU MAR 27 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  SOUTHEASTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 730 PM CDT

* AT 655 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PURDY...AND
  MOVING EAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MADRY...MCDOWELL...PLEASANT RIDGE...PURDY AND WHEELERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3681 9402 3682 9403 3685 9402 3692 9390
      3700 9361 3682 9361 3682 9357 3681 9357
      3679 9390
TIME...MOT...LOC 2357Z 258DEG 41KT 3684 9394

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
2 follow-up statements
057 
WWUS53 KSGF 280009
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT THU MAR 27 2014

MOC009-109-280030-
/O.CON.KSGF.SV.W.0014.000000T0000Z-140328T0030Z/
BARRY MO-LAWRENCE MO-
709 PM CDT THU MAR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LAWRENCE AND NORTH CENTRAL BARRY COUNTIES UNTIL 730 PM CDT...

AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL
BARRY COUNTY...AND MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MADRY AND PLEASANT RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3685 9389 3687 9391 3688 9390 3700 9361
      3694 9360 3694 9361 3685 9361 3684 9387
TIME...MOT...LOC 0010Z 258DEG 41KT 3687 9381

HAIL...1.00IN
WIND...60MPH

$$

CRAMER
946 
WWUS53 KSGF 280019
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT THU MAR 27 2014

MOC009-109-280029-
/O.CAN.KSGF.SV.W.0014.000000T0000Z-140328T0030Z/
BARRY MO-LAWRENCE MO-
719 PM CDT THU MAR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAWRENCE AND
NORTH CENTRAL BARRY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3685 9389 3687 9391 3688 9390 3700 9361
      3694 9360 3694 9361 3685 9361 3684 9387
TIME...MOT...LOC 0019Z 258DEG 41KT 3689 9368

$$

CRAMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 6:41 PM CDT, 16 minutes earlier.

Area forecast discussion, Mar 27, 6:41 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT Thu Mar 27 2014

.UPDATE...
Issued at 640 PM CDT THU MAR 27 2014

Cold front has taken over the dryline over western areas and will
continue to accelerate southeastward this evening. Another mid level
enhancement on the water vapor suggest that an up tick in convection
will be possible over the far southwestern portions of Missouri over
the next couple of hours. MUCAPE is around 1000 J/KG southwest of
Springfield and shear is still very impressive.  The overall
thinking is that storms will line up along the cold front and
advance southeastward this evening. Strong winds and nearly severe
hail will be the main threat later this evening.  Storms should
clear through the area by midnight tonight.

&&

.SHORT TERM...(This Evening through Friday)
Issued at 230 PM CDT THU MAR 27 2014

The cold front will push eastward across the Ozarks this evening
as a vigorous shortwave trough tracks northeast across the
Midwest. Expect thunderstorms to evolve into linear segments along
the front but cannot rule out discrete supercells along and just
ahead of the line through early evening. The potential for severe
storms will persist through much of the evening but the risk will
gradually diminish after sunset. Damaging wind gusts will
remain the primary hazard risk given the strong environmental
winds just off of the surface while large will also be possible.
The limited risk for a tornado will diminish with sunset.

The front will push to our south overnight but stall as another
shortwave trough approaches Friday. This will bring showers
northward back into southern Missouri by Friday afternoon. This
activity will be most numerous near the Arkansas border where a
few rumbles of thunder cannot be ruled out. Otherwise a mostly
cloudy sky and cooler temperatures can be expected Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 230 PM CDT THU MAR 27 2014

A quasi-zonal pattern will set up this weekend into next week
across the CONUS. This will bring shortwaves and accompanying
fronts eastward across the region every couple of days while
maintaining seasonably mild temperatures.

A return southerly flow by Sunday will send temperatures well into
the 60s to near 70 degrees. The warming temperatures and
increasing southerly Sunday will result in elevated fire weather
conditions.

The next front will arrive Monday and may be accompanied by
scattered showers. A better chance of convection will develop
during mid week as the next shortwave arrives and taps into a
better moisture supply.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday Evening)
Issued at 640 PM CDT THU MAR 27 2014

Very active weather expected over the next 3 to 6 hours as
thunderstorms move through the region ahead of an advancing cold
front. Activity is in developing stages near the SGF aerodrome and
well to the west of BBG. Expect a period of MVFR, and possibly
IFR, with any thunderstorms, as well as gusty winds. The cold
front will pass through JLN within the next hour and this will
bring an end to the thunderstorm risk there. Winds ahead of the
front will remain gusty this evening, but not nearly as gusty as
earlier today. Clearing is expected behind the cold front tonight,
however another storm system moving across the southern tier of
the U.S. will bring an increase in clouds to the area Friday, with
showers possible by late in the afternoon at SGF and especially
BBG.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

UPDATE...Griffin
SHORT TERM...Foster
LONG TERM...Foster
AVIATION...Gagan
Hazardous weather outlook, Mar 27, 6:13 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
613 PM CDT THU MAR 27 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-282315-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
613 PM CDT THU MAR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.

DISCUSSION...

AN ELEVATED RISK FOR SEVERE THUNDERSTORMS WILL DEVELOP THROUGH
THE EVENING HOURS FROM WEST TO EAST ACROSS THE OUTLOOK AREA. THE
STORMS WILL IMPACT THE HIGHWAY 65 CORRIDOR THROUGH 8 PM AND REACH
HIGHWAY 63 BY 10 PM...AND THE REMAINDER OF THE EASTERN MISSOURI
OZARKS DURING LATE EVENING.

SUPERCELLS WILL BE POSSIBLE INITIALLY WITH A RISK OF LARGE HAIL
UP TO THE SIZE OF HALF DOLLARS...DAMAGING WINDS UP TO 70 MPH...
AND A SMALL RISK FOR TORNADOES MAINLY WEST OF A LINE FROM BRANSON
TO MARSHFIELD TO VIENNA THIS EVENING.

THE STORMS WILL TRANSITION INTO LINE SEGMENTS WITH THE MAIN STORM
THREATS BECOMING DAMAGING WINDS AND HAIL ACROSS SOUTHERN AND SOUTH
CENTRAL MISSOURI. STORMS ARE EXPECTED TO EXIT THE REGION TO THE
EAST BY 1 AM.

OCCASIONAL WIND GUSTS OF 40 MPH WILL BE POSSIBLE THROUGH LATE
THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

A FEW THUNDERSTORMS MAY DEVELOP ACROSS SOUTH CENTRAL MISSOURI
FRIDAY AFTERNOON AND EVENING.

LOCALIZED ELEVATED FIRE WEATHER CONDITIONS MAY DEVELOP SATURDAY
WITH A MORE WIDESPREAD ELEVATED FIRE WEATHER RISK ON SUNDAY.

ANOTHER SYSTEM WILL BRING A CHANCE FOR THUNDERSTORMS TUESDAY
NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
AREAS WEST OF A LINE FROM BRANSON TO SALEM. SPOTTERS MAY BE NEEDED
FOR AREAS EAST OF THAT LINE IN THE NEXT 6 HOURS THROUGH MIDNIGHT
TONIGHT. AREAS ALONG A LINE AND WEST OF JOPLIN TO OSCEOLA WILL NO
LONGER BE NEEDED THE REST OF THE NIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GRIFFIN

In the hours before

Local storm report, Mar 27, 5:18 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
518 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     FUNNEL CLOUD     2 ENE GRAVOIS MILLS     38.32N 92.79W
03/27/2014                   MORGAN             MO   PUBLIC

&&

MGRIFFIN
Local storm report, Mar 27, 5:19 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
519 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             BARNETT                 38.38N 92.67W
03/27/2014  E1.50 INCH       MORGAN             MO   LAW ENFORCEMENT

&&

JCOLUCCI
Local storm report, Mar 27, 5:51 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     HAIL             GRAVOIS MILLS           38.31N 92.83W
03/27/2014  E1.00 INCH       MORGAN             MO   CO-OP OBSERVER

&&

JCOLUCCI
Special weather statement, Mar 27, 6:37 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
637 PM CDT THU MAR 27 2014

MOZ055-056-067-069-280000-
BENTON MO-CAMDEN MO-MORGAN MO-ST. CLAIR MO-
637 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR BENTON...EXTREME NORTHWESTERN
CAMDEN...MORGAN AND NORTHEASTERN ST. CLAIR COUNTIES UNTIL 700 PM
CDT...

AT 633 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
FLORENCE TO 4 MILES SOUTHWEST OF COLE CAMP TO 7 MILES WEST OF
WHITAKERVILLE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  SYRACUSE...WHITAKERVILLE AND CROCKERVILLE BY 645 PM CDT.
  EDMONSON BY 650 PM CDT.
  STOVER AND LAKEVIEW HEIGHTS BY 655 PM CDT.
  ZORA...HASTAIN...VERSAILLES AND 6 MILES NORTH OF EDWARDS BY 700 PM
  CDT.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...TRUMAN LAKE AND TRUMAN STATE PARK.

PEOPLE IN BENTON...MORGAN...NORTHEASTERN ST. CLAIR AND NORTHWESTERN
CAMDEN COUNTIES...INCLUDING TRUMAN LAKE...COLE CAMP...TRUMAN STATE
PARK...LINCOLN...WARSAW...STOVER AND VERSAILLES...SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3869 9284 3860 9283 3843 9263 3835 9264
      3834 9269 3822 9270 3822 9274 3819 9277
      3819 9294 3823 9295 3812 9306 3812 9365
      3821 9353 3854 9319 3854 9307 3869 9305
TIME...MOT...LOC 2337Z 265DEG 31KT 3867 9294 3842 9320
          3820 9346

BOXELL
Local storm report, Mar 27, 6:48 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU MAR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             FAIR GROVE              37.38N 93.15W
03/27/2014  E0.75 INCH       GREENE             MO   TRAINED SPOTTER

&&

JCOLUCCI
Special weather statement, Mar 27, 6:52 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT THU MAR 27 2014

MOZ055-067>069-078-079-280015-
BENTON MO-CAMDEN MO-CEDAR MO-HICKORY MO-POLK MO-ST. CLAIR MO-
652 PM CDT THU MAR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...HICKORY...NORTHWESTERN
POLK...SOUTHEASTERN ST. CLAIR...SOUTHERN BENTON AND WEST CENTRAL
CAMDEN COUNTIES UNTIL 715 PM CDT...

AT 650 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF
FRISTOE TO OLYMPIA...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE FAIR PLAY...HERMITAGE...HUMANSVILLE...
STOCKTON...WEAUBLEAU AND WHEATLAND.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS...POMME DE TERRE LAKE...POMME DE TERRE STATE PARK...
STOCKTON LAKE...STOCKTON STATE PARK AND TRUMAN LAKE.

PEOPLE IN CEDAR...HICKORY...NORTHWESTERN POLK...SOUTHEASTERN ST.
CLAIR...SOUTHERN BENTON AND WESTERN CAMDEN COUNTIES...INCLUDING
TRUMAN LAKE...WEAUBLEAU...STOCKTON...STOCKTON LAKE...STOCKTON STATE
PARK...WHEATLAND...HUMANSVILLE...HERMITAGE AND POMME DE TERRE STATE
PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTHERN MISSOURI.

LAT...LON 3816 9275 3790 9315 3790 9318 3788 9318
      3763 9356 3763 9408 3770 9407 3817 9341
TIME...MOT...LOC 2352Z 270DEG 34KT 3818 9330 3769 9397

BOXELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:19 PM CDTWind AdvisorySGFBarry, Barton, Benton, Camden, Cedar, Christian and 16 more23 hr
Mar 27, 3:17 PM CDTSevere Thunderstorm WarningSGFVernon43 min
Mar 27, 4:17 PM CDTSevere Thunderstorm WarningSGFMorgan43 min
Mar 27, 4:31 PM CDTSevere Thunderstorm WarningSGFBenton29 min
Mar 27, 4:40 PM CDTTornado WarningSGFMorgan20 min
Mar 27, 4:50 PM CDTSevere Thunderstorm WarningSGFMorgan40 min
Mar 27, 5:11 PM CDTSevere Thunderstorm WarningSGFMiller34 min
Mar 27, 5:18 PM CDTTornado WarningSGFMiller, Morgan27 min
Mar 27, 5:20 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan25 min
Mar 27, 5:38 PM CDTSevere Thunderstorm WarningSGFMorgan37 min
Mar 27, 5:55 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan35 min
Mar 27, 6:13 PM CDTSevere Thunderstorm WarningSGFGreene47 min
Mar 27, 6:32 PM CDTSevere Thunderstorm WarningSGFWebster43 min
Mar 27, 6:37 PM CDTSpecial Weather StatementSGFBenton, Morgan23 min
Mar 27, 6:49 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Morgan41 min
Mar 27, 6:52 PM CDTSpecial Weather StatementSGFCedar, Hickory23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.